I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

SKIN PROBLEMS

User
Posted 30 Jul 2018 at 15:47

Hi,

I have diagnosed with prostate cancer - skeletal  metastases 2 years back. Gleason grade 7 (3+4). Undergoing hormone therapy treatment. 2 years passed. PSA before starting the treatment 40 ng/ml. Current PSA 0.79 ng/ml.

I would like to get advice/opinions on the below 2 issues.

1. Can I consider IHT now? If I go for IHT what is the PSA level to consider for resuming hormone therapy treatment.

2. I am having Skin problems now - itching and reddish rashes all over body which goes away on applying skin ointments/creams but recurring at other parts of the body or on same spots. Having this issue since one year. Whether this is  a side effect of hormone therapy treatment. How I can solve this issue.  

Thank you.

User
Posted 31 Jul 2018 at 01:24
Hi PABR,

As regards IHT, I think this is really something that has to be discussed with your Oncologist because individual circumstances apply.

Skin problems can arise through HT and perhaps if you discuss IHT with your oncologist you could ask whether another type of HT could be tried. I assume you have checked side effects for any other medication you may be taking for any other problems.

Barry
User
Posted 31 Jul 2018 at 21:28
Thank you Barry.take care.
 
Forum Jump  
©2018 Prostate Cancer UK